It totally depends on what you are taking it for. 100 mg of seroquel will knock you out if you aren't extremely used to it. The doses of both seroquel and Adderall change based on how much you have done in the past, plus what your underlying disorder is. If this is for medical purposes, consult your doctor. If this is for recreational purposes, don't take any more adderall than you would take w/o the seroquel... the seroquel will obviously mitigate some of the effects (as adderall causes more dopamine to be released and seroquel, among other things, antagonizes the d2 receptor).
I currently take 25 mg of seroquel at night and 15 mg of adderall xr in the morning, and the combination is fantastic. But take that with a grain of salt, b/c everyone's physiology is different. In that respect, this question is kind of like "how many lines of coke should you snort with 6 beers?" It can't be answered without a lot more information.
Seroquel mainly antagonizes the d2 receptor of the brain. ADHD which adderall treats mainly has threaputic affects through the d4 receptor which seroquel has minimal affinity. Your seroquel shouldn't affect the effects of adderall so your normal dose should do fine maybe a 5 mg increase might help if you're taking a particularly high dose of seroquel
Answer: No, it does not. I would probably say that since Seroquel is an anti-psychotic used for the treatment of schizophrenia and bipolar disorder, that it is the complete opposite. Adderall can most definetly lead to psychosis, or if you are schizophrenic it has a high potential for abuse. Adderall can also make your bipolar much worse. They do not have the same effect simply because anti-psychotics and stimulants are not the same. hope this helps, Megan.*******
I've been on seroquel 100mg for the past two years and have recently decided to change to Zeldox/Geodon after gradually putting on 9kg. My Psychiatrist tells me that most people lose the weight they put on (depending on how much) quite quickly after stopping seroquel, and for the amount I put on it should take weeks rather than months. I cant really say what the case would be if someone was on a very high dose and/or put on large amount of weight, but hope that helps :)
Ascorbic acid.About 100mg
Snorting any Seroquel is too much. The drug is not intended to be snorted and using it in that way could lead to unwanted side effects. If you're wondering how much is too much then you probably realize you should reconsider all together.
$3-5 a pop
All I can go by is this: When I was prescribed to 50mgs of Seroquel once a day for 30 days, the cost of the prescription itself in total was $198.00 USD Now , I'm going to assume that if you double that, obviously the total would come to be about $396.00 USD, divide that number by the amount of days (30) , and there you have it , a whopping $13.20 USD per pill.
Please help....i don't know very much it at all
Adderall should only be taken as prescribed by your doctor. If you are attempting to abuse your medication, call your doctor right away and explain what you are thinking of.
When i went to adderall it had only been a couple of days since i had last took my Stattera, I asked my doctor if i should be switching to adderall this fast and he said there would be no problem, and there wasn't
100mg is o.k
It depends on the mg, they range from 100mg-1000mg the cheapest are the 100mg and they cost around $5 and the 1000mg can cost about $20.
Seroquel doesn't get you high...I'm guessing you're tryna get high off it because that's the only reason I can think of you'd be asking how much to take. But if you insist on taking it don't start off with more then 25-50mg. To much Seroquel won't kill you but you can still end up having horrible effects, getting knocked out and sleeping for 16+ hours (not kidding)
Hopefully 100mg As I have that much inside me right now
what does .100 mg equal in mcg?
100mg is 0.003527396 ounces.
I take 800mg seroquel,300mg trazadone,600mg neurontin,100mg vistiril,and 10mg ambien all at bedtime and it is fine for me but i worked my way up to it over 2 weeks and that is the way my dr perscribed it. The only thing to do is take it exactly as your dr says its the only safe thing to do and if it feels like its too much tell your dr and he/she will adjust your dose to a comfortable dose.